# SDR CALA2014031090579

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 51,834 hours, 12,737 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAS REPORTED THAT THE NR 2 ENG REVERSER AMBER LIGHT IS FLASHING INTERMITTENTLY.  NR 2 ENG THRUST REVERSER DEACTIVATED.
